# SDR MWEA96454

- Difficulty date: September 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1089
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, AN ANGLE AT STA 1089 (CANTED FRAME) WAS FOUND EXFOLIATED ON AFT SIDE AT LONGERON 12L.  MANUFACTURED AND INSTALLED A NEW ANGLE IAW DC9 SRM 53-11-4.
